| Model Number |
GIF-XP190N |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, the air/water tube and air/water cylinder of the gastrointestinal videoscope had foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation foreign material in the device could not be identified, there was no physical damage where the foreign material was found, and there were no reported reprocessing deviations from the instructions for use (ifu).A definitive cause for the foreign material remaining in the device was not established.The occurrence of the reported problem can be prevented by adhering to the instructions for use (ifu) section(s) below: ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.